Seidel Integral Complete Split Graphs

Document Type: Original Scientific Paper


1 Faculty of Education, Trnava University, Trnava, Slovakia

2 Mathematical Institute, Serbian Academy of Sciences and Arts, Kneza Mihaila 36, 11000 Belgrade, Serbia



In the paper we consider a generalized join operation, that is, the H-join on graphs where H is an arbitrary graph. In terms of Seidel matrix of graphs we determine the Seidel spectrum of the graphs obtained by this operation on regular graphs. Some additional consequences regarding S-integral complete split graphs are also obtained, which allows to exhibit many infinite families of Seidel integral complete split graphs.


Volume 4, Issue 2
Special Issue: Spectral Graph Theory and Mathematical Chemistry with Connection to Computer Science
Autumn 2019
Pages 137-150